<  Back to the Polytechnique Montréal portal

A reoptimization algorithm for the shortest path problem with time windows

Martin Desrochers and François Soumis

Article (1988)

An external link is available for this item
Research Center: CIRRELT - Interuniversity Research Centre on Enterprise Networks, Logistics and Transportation
PolyPublie URL: https://publications.polymtl.ca/55397/
Journal Title: European Journal of Operational Research (vol. 35, no. 2)
Publisher: Elsevier BV
DOI: 10.1016/0377-2217(88)90034-3
Official URL: https://doi.org/10.1016/0377-2217%2888%2990034-3
Date Deposited: 02 Oct 2023 16:07
Last Modified: 05 Apr 2024 12:02
Cite in APA 7: Desrochers, M., & Soumis, F. (1988). A reoptimization algorithm for the shortest path problem with time windows. European Journal of Operational Research, 35(2), 242-254. https://doi.org/10.1016/0377-2217%2888%2990034-3

Statistics

Dimensions

Repository Staff Only

View Item View Item